Some Versions of Banach Contraction Theorem in A−Metric Space


Gelişgen Ö., Ermiş T.

Journal of Multidisciplinary Modeling and Optimization, vol.5, no.2, pp.11-19, 2023 (Peer-Reviewed Journal)

Abstract

The A−metric space, which is one of the last generalizations in the literature of conventional metric spaces, in which the distance between n points can be measured simultaneously, has been introduced in 2015 by Mujahid Abbas et al. In this study, besides some versions of the Banach fixed point theorem in A−metric space, we also give a generalization of the Nemytskii-Edelstein fixed point theore and a fixed point theorem where we examine the behavior of a contraction function defined on an A−closed ball.